American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 141 found      Go to page: 1 2 3 4 5

[91] Miroslav Engliš. Toeplitz operators on Cartan domains essentially commute with a bilateral shift . Proc. Amer. Math. Soc. 117 (1993) 365-368. MR 1123651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Steven G. Krantz and Norberto Salinas. Proper holomorphic mappings and the Cowen-Douglas class . Proc. Amer. Math. Soc. 117 (1993) 99-105. MR 1104397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Ze Lin He and David Mustard. The type of the maximal operators of a class of Walsh convolution operators . Proc. Amer. Math. Soc. 116 (1992) 711-719. MR 1099342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Paul S. Muhly and Jingbo Xia. Automorphisms of the Toeplitz algebra . Proc. Amer. Math. Soc. 116 (1992) 1067-1076. MR 1104400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows . Proc. Amer. Math. Soc. 116 (1992) 1059-1066. MR 1110551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Konstantin M. Dyakonov. Interpolating functions of minimal norm, star-invariant subspaces and kernels of Toeplitz operators . Proc. Amer. Math. Soc. 116 (1992) 1007-1013. MR 1100649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Albert Jeu-Liang Sheu. Isomorphism of the Toeplitz $C\sp *$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains . Proc. Amer. Math. Soc. 116 (1992) 113-120. MR 1092926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Takahiko Nakazi. Errata to: ``Norms of Hankel operators on a bidisc'' . Proc. Amer. Math. Soc. 115 (1992) MR 1072346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Miroljub Jevtić. On the Carleson measure characterization of BMOA functions on the unit ball . Proc. Amer. Math. Soc. 114 (1992) 379-386. MR 1072341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Eric Hayashi. Classification of nearly invariant subspaces of the backward shift . Proc. Amer. Math. Soc. 110 (1990) 441-448. MR 1019277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Albert Jeu-Liang Sheu. On the type of Wiener-Hopf $C\sp *$-algebras . Proc. Amer. Math. Soc. 109 (1990) 1053-1058. MR 1010001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Ke He Zhu. Hilbert-Schmidt Hankel operators on the Bergman space . Proc. Amer. Math. Soc. 109 (1990) 721-730. MR 1013987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Wacław Szymański. Inverse $*$-semigroups $*$-generated by families of isometries . Proc. Amer. Math. Soc. 108 (1990) 101-106. MR 982408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Takahiko Nakazi. Norms of Hankel operators on a bidisc . Proc. Amer. Math. Soc. 108 (1990) 715-719. MR 1000162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ciprian Foias and Allen Tannenbaum. A strong Parrott theorem . Proc. Amer. Math. Soc. 106 (1989) 777-784. MR 972228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Joseph A. Cima, Svante Janson and Keith Yale. Completely continuous Hankel operators on $H\sp \infty$ and Bourgain algebras . Proc. Amer. Math. Soc. 105 (1989) 121-125. MR 931727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] J. Janas. Toeplitz spectral inclusion and generalized in modulus property . Proc. Amer. Math. Soc. 104 (1988) 231-234. MR 958073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Vladimir V. Peller. Wiener-Hopf operators on a finite interval and Schatten-von Neumann classes . Proc. Amer. Math. Soc. 104 (1988) 479-486. MR 962816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Carl C. Cowen. Hyponormality of Toeplitz operators . Proc. Amer. Math. Soc. 103 (1988) 809-812. MR 947663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Mohamad A. Ansari. Weak-star generators of $Z\sp n,\;n\geq 1,$ and transitive operator algebras . Proc. Amer. Math. Soc. 103 (1988) 131-136. MR 938656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] J. M. Méndez. A mixed Parseval equation and the generalized Hankel transformations . Proc. Amer. Math. Soc. 102 (1988) 619-624. MR 928991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Paul S. Bourdon. Similarity of parts to the whole for certain multiplication operators . Proc. Amer. Math. Soc. 99 (1987) 563-567. MR 875398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Sergeĭ V. Hruščëv. Unconditional bases in $L\sp 2(0,a)$ . Proc. Amer. Math. Soc. 99 (1987) 651-656. MR 877034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Carl Sundberg. Exact sequences for generalized Toeplitz operators . Proc. Amer. Math. Soc. 101 (1987) 634-636. MR 911023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Keiji Izuchi and Shûichi Ohno. Restricted left invertible Toeplitz operators on multiply connected domains . Proc. Amer. Math. Soc. 100 (1987) 127-132. MR 883414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Hsiao Lan Wang. A note on uniform operators . Proc. Amer. Math. Soc. 97 (1986) 643-646. MR 845981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Leiba Rodman. On the structure of selfadjoint Toeplitz operators with rational matrix symbols . Proc. Amer. Math. Soc. 92 (1984) 487-494. MR 760931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] G. Misra. Curvature and the backward shift operators . Proc. Amer. Math. Soc. 91 (1984) 105-107. MR 735574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Avraham Feintuch. Factorization along nest algebras . Proc. Amer. Math. Soc. 84 (1982) 192-194. MR 637167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] I. C. Gohberg and L. E. Lerer. Resultant operators of a pair of analytic functions . Proc. Amer. Math. Soc. 72 (1978) 65-73. MR 0493487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 141 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia